Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Finite Frattini factors in finitely generated soluble groups

Author: John C. Lennox
Journal: Proc. Amer. Math. Soc. 41 (1973), 356-360
MSC: Primary 20F05
MathSciNet review: 0333003
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Results of Philip Hall are used to prove that subgroups of finitely generated Abelian-by-nilpotent groups are finite if their Frattini factor groups are finite.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F05

Retrieve articles in all journals with MSC: 20F05

Additional Information

PII: S 0002-9939(1973)0333003-X
Keywords: Frattini subgroup, finitely generated soluble group
Article copyright: © Copyright 1973 American Mathematical Society